(Closed) OTC Lo/ Trinessa side effects? How long???

posted 6 years ago in Wellness
Post # 4
Member
10571 posts
Sugar Beekeeper
  • Wedding: January 2011

Your title confused me.  Are these OTC pills?  If they are, maybe you should try some prescription ones.

Everyone reacts differently to BCP.  Did you take them with food?  I usually take mine in the morning.  I didn’t have any nausea problems with them, but I had lots of issues with nausea with my own hormones.

Post # 5
Member
1115 posts
Bumble bee
  • Wedding: November 2013

@AB Bride:  I think the OTC stands for orth tri cyclen pills, not over the counter.

OP: I haven’t ever heard of anyone having such a severe reaction to the pill. It could be something completely unrelated (maybe something you ate?). Keep taking the pills, see how you react. Try them with a meal or crackers. If you still have that severe of a reaction, talk to your doctor.

Post # 6
Member
1402 posts
Bumble bee
  • Wedding: May 2015

I’m taking trinessa right now, and while I’ll sometimes get nauseous, I’ve never thrown up like that before.  I would definitely talk to your doctor.  She’ll probably switch you to a different pill.

Post # 8
Member
10571 posts
Sugar Beekeeper
  • Wedding: January 2011

@aranel1002:  Sorry, my mind actually filled in both abbreviations without realizing it!  Once I had over the counter in my mind it wouldn’t leave!

I know some people do better on something different.  Don’t be scared to try the ring.  Hopefully you’ll find something that works for you right away so you don’t suffer too long.

The topic ‘OTC Lo/ Trinessa side effects? How long???’ is closed to new replies.

Find Amazing Vendors